# SDR IPXA2021061070373

- Difficulty date: May 24, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Part number: ALC85458
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH O/B HOR STAB #6 HINGE FITTING O/B LUG BUSHING HAS CORROSION.REPAIRED CORRODED HINGE FITTING O/B LUG IAW VT-SAA EA 011-5523-01-A9154 REV I/R AND UPS EO MD11-5520-80624-A (MINOR).
